ON THE STABILITY OF SOME FUNCTIONAL EQUATIONS IN MENGER φ-NORMED SPACES

被引:1
作者
Mihet, Dorel [1 ]
Saadati, Reza [2 ]
机构
[1] West Univ Timisoara, Fac Math & Comp Sci, RO-300223 Timisoara, Romania
[2] Iran Univ Sci & Technol, Dept Math, Tehran, Iran
关键词
probabilistic normed space; Hyers-Ulam stability; cubic functional equation; quadratic functional equation; quartic functional equation; ULAM-RASSIAS STABILITY; FIXED-POINT; MAPPINGS;
D O I
10.2478/s12175-013-0197-z
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
Recently, the authors [MIHET,, D.-SAADATI, R.-VAEZPOUR, S. M.: The stability of an additive functional equation in Menger probabilistic phi-normed spaces, Math. Slovaca 61 (2011), 817-826] considered the stability of an additive functional in Menger phi-normed spaces. In this paper, we establish some stability results concerning the cubic, quadratic and quartic functional equations in complete Menger phi-normed spaces via fixed point theory. (C) 2014 Mathematical Institute Slovak Academy of Sciences
引用
收藏
页码:209 / 228
页数:20
相关论文
共 42 条
[1]  
[Anonymous], 1964, PROBLEMS MODERN MATH
[2]  
[Anonymous], 2011, Probabilistic Metric Spaces
[3]  
[Anonymous], 1984, AEQUATIONES MATH
[4]  
[Anonymous], 2001, J K OREAN M ATHSOC
[5]  
[Anonymous], 1998, Stability of Functional Equations in Several Variables
[6]  
Aoki T., 1950, J MATH SOC JAPAN, V2, P64, DOI [10.2969/jmsj/00210064, DOI 10.2969/JMSJ/00210064]
[7]   On the Stability of Cubic Mappings and Quadratic Mappings in Random Normed Spaces [J].
Baktash, E. ;
Cho, Y. J. ;
Jalili, M. ;
Saadati, R. ;
Vaezpour, S. M. .
JOURNAL OF INEQUALITIES AND APPLICATIONS, 2008, 2008 (1)
[8]  
Cadariu L, 2007, INT J APPL MATH STAT, V7, P40
[9]  
Cdariu L., 2003, J INEQUAL PURE APPL, V4, P4
[10]   ON THE STABILITY OF THE QUADRATIC MAPPING IN NORMED SPACES [J].
CZERWIK, S .
ABHANDLUNGEN AUS DEM MATHEMATISCHEN SEMINAR DER UNIVERSITAT HAMBURG, 1992, 62 :59-64